Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2015, Article ID 937573, 7 pages
http://dx.doi.org/10.1155/2015/937573
Research Article

A Class of Weighted Low Rank Approximation of the Positive Semidefinite Hankel Matrix

College of Mathematics and Computational Science, Guilin University of Electronic Technology, Guilin 541004, China

Received 16 August 2014; Accepted 27 September 2014

Academic Editor: Shuqian Shen

Copyright © 2015 Jianchao Bai et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. Y. Kung, K. S. Arun, and D. V. B. Rao, “State-space and singular-value decomposition-based approximation methods for the harmonic retrieval problem,” Journal of the Optical Society of America, vol. 73, no. 12, pp. 1799–1811, 1983. View at Publisher · View at Google Scholar
  2. A. Antoulas, Approximation of Large-Scale Dynamical Systems, SIAM, 2005.
  3. B.-Q. Mu and H.-F. Chen, “Hankel matrices for system identification,” Journal of Mathematical Analysis and Applications, vol. 409, no. 1, pp. 494–508, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  4. R. Kumaresan and D. Tufts, “Estimating the parameters of exponentially damped sinusoids and pole-zero modeling in noise,” in Proceedings of the IEEE International Conference on Acoustics, Speech, and Signal Processing (ICASSP '82), vol. 30, pp. 833–840, 1982.
  5. C. S. Maclnnes, “The solution to a structured matrix approximation problem using Grassmann coordinates,” SIAM Journal on Matrix Analysis and Applications, vol. 21, no. 2, pp. 446–453, 1999. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  6. S. Al-Homidan, “Hybrid methods for approximating Hankel matrix,” Numerical Algorithms, vol. 32, no. 1, pp. 57–66, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  7. M. M. Alshahrani and S. S. Al-Homidan, “Mixed semidefinite and second-order cone optimization approach for the Hankel matrix approximation problem,” Nonlinear Dynamics and Systems Theory, vol. 6, no. 3, pp. 211–224, 2006. View at Google Scholar · View at MathSciNet
  8. J. M. Varah, “Positive definite Hankel matrices of minimal condition,” Linear Algebra and Its Applications, vol. 368, pp. 303–314, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  9. S. Al-Homidan, M. M. Alshahrani, C. G. Petra, and F. A. Potra, “Minimal condition number for positive definite Hankel matrices using semidefinite programming,” Linear Algebra and Its Applications, vol. 433, no. 6, pp. 1101–1109, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  10. H. Park, L. Zhang, and J. B. Rosen, “Low rank approximation of a Hankel matrix by structured total least norm,” BIT Numerical Mathematics, vol. 39, no. 4, pp. 757–779, 1999. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  11. H. Park, J. B. Rosen, and J. Glick, “Structured total least norm method for Toeplitz problems,” in Proceedings of the International Conference on Acoustics, Speech, and Signal Processing (ICASSP ’95), vol. 2, pp. 1141–1144, Detroit, Mich, USA, May 1995. View at Publisher · View at Google Scholar
  12. M. Tang, The algorithm of approximating a given matrix with a Hankel matrix of lower rank and weighted approximations [M.S. thesis], Nanjing University of Aeronautics and Astronautics, 2006.
  13. S. Al-Homidan, “Structured methods for solving Hankel matrix approximation problems,” Pacific Journal of Optimization, vol. 1, no. 3, pp. 599–609, 2005. View at Google Scholar · View at MathSciNet
  14. G. Chen and X. Chen, Special Matrices, Tsinghua University Press, Beijing, China, 2001.
  15. I. S. Iohvidov, Toeplitz and Hankel Matrices and Forms: Algebraic Theory, translated by G. P. A. Thijse, Birkhäauser, Boston, Mass, USA, 1987.
  16. R. L. Ellis and D. C. Lay, “Factorization of finite rank Hankel and Toeplitz matrices,” Linear Algebra and Its Applications, vol. 173, pp. 19–38, 1992. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  17. Y. Yuan and W. Sun, Optimization Theory and Methods, Science Press, Beijing, China, 2010.